American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jan Denef. Monomialization of morphisms and p-adic quantifier elimination. Proc. Amer. Math. Soc. 141 (2013) 2569-2574.
Abstract, references, and article information
View Article: PDF

[2] Naoki Imai. Finite flat models of constant group schemes of rank two. Proc. Amer. Math. Soc. 138 (2010) 3827-3833. MR 2679606.
Abstract, references, and article information
View Article: PDF

[3] Aner Shalev. A partition result for algebraic varieties . Proc. Amer. Math. Soc. 111 (1991) 619-624. MR 1042273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard G. Sarkisian. Exponential sums and forms for varieties over finite fields . Proc. Amer. Math. Soc. 95 (1985) 372-374. MR 806073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1